ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

September 2017 , Volume 9 , Issue 3

Special issue on infinite-dimensional Riemannian geometry, Part II

Select all articles

Export/Reference:

About simple variational splines from the Hamiltonian viewpoint
Paula Balseiro, Teresinha J. Stuchi, Alejandro Cabrera and Jair Koiller
2017, 9(3): 257-290 doi: 10.3934/jgm.2017011 +[Abstract](1199) +[HTML](10) +[PDF](2543.9KB)
Probability measures on infinite-dimensional Stiefel manifolds
Eleonora Bardelli and Andrea Carlo Giuseppe Mennucci
2017, 9(3): 291-316 doi: 10.3934/jgm.2017012 +[Abstract](902) +[HTML](2) +[PDF](609.1KB)
Complete spelling rules for the Monster tower over three-space
Alex Castro, Wyatt Howard and Corey Shanbrom
2017, 9(3): 317-333 doi: 10.3934/jgm.2017013 +[Abstract](977) +[HTML](1) +[PDF](578.5KB)
Geometry of matrix decompositions seen through optimal transport and information geometry
Klas Modin
2017, 9(3): 335-390 doi: 10.3934/jgm.2017014 +[Abstract](1394) +[HTML](12) +[PDF](857.5KB)
Modelling anisotropic covariance using stochastic development and sub-Riemannian frame bundle geometry
Stefan Sommer and Anne Marie Svane
2017, 9(3): 391-410 doi: 10.3934/jgm.2017015 +[Abstract](971) +[HTML](2) +[PDF](1136.8KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]